# SDR ASOA2013011502798

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 280.00 FLOOR SUPPORT.  REMOVED DAMAGED FWD FLOOR SUPPORT IAW SRM CH 51-42-06 & 51-42-21.  LOCATED & DRILLED NEW SERVICEABLE FLOOR SUPPORT, IAW SRM 51-40-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-06.
